TY - JOUR T1 - Local and Global Existence of Solutions of the Ginzburg-Landau Type Equations JO - Journal of Partial Differential Equations VL - 3 SP - 220 EP - 246 PY - 2007 DA - 2007/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5304.html KW - Ginzburg-Landau type equations KW - initial value problem KW - local existence KW - global existence AB -

This paper is devoted to studying the initial value problem of the Ginzburg-Landau type equations. We treat the case where the nonlinear interaction function is a general continuous function, not required to satisfy any smoothness conditions. Local and global existence results of solutions of the problem are given. Decay estimates are also shown.